# SDR UALA2011061402932

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 62,931 hours, 11,572 cycles
- Engine: Pwa PW4077
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603C
- Part serial: 59
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF R RIGHT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF, AND ENGINE NOT SHUT DOWN.  ADVISORY.   CREW COMMENTS:  ATTEMPTED 1 RESET, UNSUCCESSFUL.  APU NOW RUNNING FOR ELECTRICS.  MSG-2431632 LATCHD TA MODE.  REPLACED GCU PER MM 24-22- 02 RAN ENG IDG OPS CHECKED OKAY.
